# SDR CA140911005

- Difficulty date: September 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Part time: 32,589 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, SELECTING GEAR DOWN, EICAS MESSAGE "GEAR DISAGREE" SHOWING NLG NOT DOWN AND LOCKED. AFTER SEVERAL ATTEMPTS TO EXTEND THE NOSE LANDING GEAR, THE ALTERNATE LDG EXTENSION SYSTEM WAS USED.   MAINTENANCE REPLACED THE NLG SELECTOR VALVE AND NLG PRIORITY VALVE.   PRIORITY VALVE PNEUDRAULICS INC PN 4622 SN 1827A SELECTOR VALVE TACTAIR FLUID CONTROLS INC. PN 750006000 SN 2069.
